# SDR HYIA20150903001

- Difficulty date: August 29, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 28,849 hours, 32,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN.  INSPECTED LT & RT WING FUEL LINES, CABIN FUEL LINE, HEATER FUEL LINES & ENG LT & RT FUEL LINES, NO LEAKS NOTED.
